Hey Ladies, I have a question about my PCOS side effects. Here is a little back story. After having my daughter (after fertility treatments) my PCOS got really bad. I would have horrible headaches, hot flashes, foggy memory, weight gain, insomina, dry eye, oily skin, facial hair, acne and horrible mood swings. My doctors discovered that not only was my PCOS acting up but that body can't handle the estrogen in birth control pills (Yaz) so they decided to give me an IDU (which I love) and told me to avoid caffeine. Well, after about a month all my PCOS problems went away. Well, now jump foward a year and a half they are all back!! The only thing I have done different is a regular workout routine and diet. Here's my theory as to what is happening, since one of the main "cures" for PCOS is weight loss, I'm thinking that maybe since I've lost about 12 pounds my body is trying to naturally regulate my hormonal inbalance (doctors told me I don't produce estrogen but I produce 13 times the normal level of testerone for a average female). Does this seem like a possiblity? Has anyone ever had this happen? Will it get better? I feel like I'm being punished for actually taking care of myself and losing weight! Thanks for your help!
32 year old female/married with a 3 year old daughterView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.